# SDR CALA9901689

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65192227
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 6 SPOILER CENTER HINGE POINT LEFT AND RIGHT FITTINGS CORRODED.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-20-3, PAGE 5.
